Alert archive / Idaho / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 49, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Jul 3, 2009, 6:36 PM MDT for Bear Lake County, Caribou County, Idaho. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2009, 6:36 PM MDT (00:36 UTC)
- Expired
- Jul 3, 2009, 7:16 PM MDT
- In force
- 40 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Bear Lake County, ID, Caribou County, ID
The radar
The Pocatello radar (KSFX), 113 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 6:38 PM MDT | HAIL 0.75 | Soda Springs, ID | 1/2 TO 3/4 INCH HAIL FELL IN TOWN. |
| Jul 3, 6:44 PM MDT | HAIL 0.88 | 5 S Soda Springs, ID | PEA TO NICKLE SIZED HAIL. MODERATE RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 0.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2634 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPIH 040036 SVRPIH IDC007-029-040130- /O.NEW.KPIH.SV.W.0049.090704T0036Z-090704T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE POCATELLO 636 PM MDT FRI JUL 3 2009 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BEAR LAKE COUNTY IN SOUTHEAST IDAHO... CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO... THIS INCLUDES THE CITY OF SODA SPRINGS... * UNTIL 730 PM MDT * AT 635 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SODA SPRINGS...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... RURAL CENTRAL CARIBOU COUNTY... RURAL NORTHWESTERN BEAR LAKE COUNTY... RURAL NORTHERN BEAR LAKE COUNTY... RURAL SOUTHERN CARIBOU COUNTY... RURAL SOUTHEASTERN CARIBOU COUNTY... LAT...LON 4259 11124 4239 11147 4263 11180 4278 11166 TIME...MOT...LOC 0036Z 306DEG 19KT 4265 11162 $$ HUSTON
2 follow-up statements
000 WWUS55 KPIH 040055 SVSPIH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO 655 PM MDT FRI JUL 3 2009 IDC007-029-040130- /O.CON.KPIH.SV.W.0049.000000T0000Z-090704T0130Z/ CARIBOU ID-BEAR LAKE ID- 655 PM MDT FRI JUL 3 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR NORTHWESTERN BEAR LAKE AND CENTRAL CARIBOU COUNTIES... AT 650 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SODA SPRINGS...MOVING SOUTHEAST AT 20 MPH. LOCATIONS NEAR THE PATH OF THIS STORM WAS INCLUDE...NOUNAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL UP TO 7/8 INCHES IN DIAMETER HAS BEEN REPORTED IN SODA SPRINGS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 4259 11124 4239 11147 4263 11180 4278 11166 TIME...MOT...LOC 0054Z 306DEG 19KT 4259 11152 $$ HUSTON
000 WWUS55 KPIH 040116 SVSPIH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO 716 PM MDT FRI JUL 3 2009 IDC007-029-040126- /O.CAN.KPIH.SV.W.0049.000000T0000Z-090704T0130Z/ CARIBOU ID-BEAR LAKE ID- 716 PM MDT FRI JUL 3 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BEAR LAKE AND CENTRAL CARIBOU COUNTIES IS CANCELLED... THE STORM HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN BEAR LAKE COUNTY. LAT...LON 4259 11124 4239 11147 4263 11180 4278 11166 TIME...MOT...LOC 0116Z 306DEG 19KT 4252 11139 $$ HUSTON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:18 PM MDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jul 3, 2:18 PM MDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 218 PM MDT FRI JUL 3 2009 .DISCUSSION...MONSOON MOISTURE COTINUES TO FLOW INTO ID TODAY. A MINOR WAVE IN THE SW FLOW SHOWS UP OVER NRN NV ON THE WV LOOP. TSTMS DEVELOPING THS AFTN IN THE DESTABILIZING AIRMASS OVER THE MTNS. COVERAGE SHOULD CONTINUE TO INCREASE INTO THE EVENING HOURS. PW VALUES RUNNING OVER 0.9 IN ACCORDING TO NAM BUFR SOUNDINGS...SO LOCALLY HEAVY RAINFALL IS POSSIBLE WITH SOME OF THE TSTMS. SOME RADAR INDICATIONS OF SMALL HAIL IN THE TSTMS. UPPER RIDGING BEGINS TO DOMINATE ON SATURDAY...BUT LINGERING MONSOON MOISTURE WILL BRING THE THREAT FOR AFTN/EVE TSTMS AGAIN. TSTM CHANCES DECREASE BY SUNDAY AS THE RIDGE BUILDS. BY TUE...A BROAD UPPER TROF MOVES INTO THE W COAST...WHICH STRENGTHENS THE SW FLOW OVER ID. GFS NOT SHOWING MUCH MONSOON MOISTURE...SO ONLY EXPECTING ISOLD TSTMS IN THE CEN MTNS THRU THE REST OF THE FCST PERIOD. HEDGES && .AVIATION...THUNDERSTORMS HAVE DEVELOPED IN THE LAST HOUR...ALTHOUGH FEW SHOWERS OUTSIDE THE STORM CELLS. STRONG CAPE AND STRONGLY NEGATIVE LIFTED INDICES LINGER UNTIL LATE TONIGHT...THUS HAVE GONE LONGER THAN NORMAL WITH -TSRA AND KEPT RAIN SHOWERS THROUGH OUT THE NIGHT PERIOD. A WIND SHIFT TO THE WEST SHOULD DRY AND STABILIZE THE ATMOSPHERE ON SAT. STILL NOT EXPECTING SIGNIFICANT WIND OUTSIDE OF -TSRA OR ANY CEILING/VISIBILITY PROBLEMS...AGAIN OUTSIDE OF -TSRA. AT THIS TIME...COVERAGE NOT EXPECTED TO INTRODUCE TEMPO GROUPS FOR THUNDERSTORMS AND HAVE LEFT IT AS VCTS. MESSICK && .FIRE WEATHER...SUBTROPICAL MOISTURE STILL OVER THE FORECAST AREA AND SHOULD LINGER FOR ANOTHER 36 HOURS. AN EVENTUAL WIND SHIFT TO THE WEST EITHER SAT AFTERNOON OR SAT NIGHT WILL DRY AND STABILIZE THE ATMOSPHERE. WIND ALSO EXPECTED TO INCREASE AS AN UPPER LEVEL TROUGH MOVES IN FROM THE WEST. BY MON...PRECIP THREAT GOES TO NEAR ZERO AND TEMPERATURES WITH THE INCOMING LOW DROP. MESSICK && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 3, 4:17 AM MDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 417 AM MDT FRI JUL 3 2009 IDZ017>025-031-032-041030- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 417 AM MDT FRI JUL 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT MONSOONAL MOISTURE IS EXPECTED TO TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS TODAY THROUGH THIS EVENING. SOME OF THESE STORMS MAY BE STRONG AND COULD PRODUCE HEAVY DOWNPOURS...SMALL HAIL AND WIND GUSTS TO 50 MPH. ACTIVITY IS EXPECTED TO WEAKEN AND BECOME ISOLATED OVERNIGHT. THE SNAKE RIVER AT BLACKFOOT REMAINS JUST BELOW FLOOD STAGE. HEAVY RAINFALL IS POSSIBLE TODAY AND MAY AGGRAVATE ALREADY HIGH WATER LEVELS. CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES ON THIS SITUATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE FOURTH OF JULY. THE BEST CHANCES FOR PRECIPITATION WILL BE IN THE SOUTHERN AND EASTERN HIGHLANDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THESE AREAS. ACTIVITY WILL WEAKEN AND BECOME ISOLATED IN THE EVENING HOURS. DRIER WEATHER IS EXPECTED FOR THE FIRST HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Jul 3, 3:40 PM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO 340 PM MDT FRI JUL 3 2009 IDZ020-021-032245- JEFFERSON ID-BUTTE ID-BONNEVILLE ID-BINGHAM ID-MADISON ID- 340 PM MDT FRI JUL 3 2009 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN BUTTE COUNTY IN EAST CENTRAL IDAHO WEST CENTRAL MADISON COUNTY IN SOUTHEAST IDAHO NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO JEFFERSON COUNTY IN SOUTHEAST IDAHO UNTIL 445 PM MDT AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF TERRETON TO 9 MILES SOUTHWEST OF ATOMIC CITY..AND MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... TABER... ROBERTS... LEWISVILLE... MENAN AND ROCKFORD... LORENZO... MORELAND... RIGBY... UCON AND ROSE... HEAVY RAIN CAN MAKE DRIVING ON INTERSTATE 15 DANGEROUS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4377 11170 4312 11244 4337 11326 4399 11254 TIME...MOT...LOC 2139Z 290DEG 16KT 4385 11230 4333 11288 WYATT
Local storm report, Jul 3, 3:51 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
351 PM MDT FRI JUL 03 2009...CORRECTION
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 3 W KETCHUM 43.69N 114.42W
07/03/2009 BLAINE ID EMERGENCY MNGR
MUD SLIDE AT WARM SPRINGS ROAD - 2 FEET DEEP, 30 FEET
WIDE. ROAD IS CLOSED.
&&
PANGELLocal storm report, Jul 3, 4:31 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
431 PM MDT FRI JUL 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND GST 15 WNW IDAHO FALLS 43.58N 112.31W
07/03/2009 M58.00 MPH BONNEVILLE ID MESONET
&&
PANGELSpecial weather statement, Jul 3, 4:48 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
448 PM MDT FRI JUL 3 2009
IDZ019>023-040015-
JEFFERSON ID-CARIBOU ID-FREMONT ID-BONNEVILLE ID-BINGHAM ID-POWER
ID-BANNOCK ID-MADISON ID-
448 PM MDT FRI JUL 3 2009
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN FREMONT COUNTY IN EASTERN IDAHO
WESTERN MADISON COUNTY IN SOUTHEAST IDAHO
NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
NORTHEASTERN POWER COUNTY IN SOUTHEAST IDAHO
BINGHAM COUNTY IN SOUTHEAST IDAHO
WESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO
SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO
UNTIL 615 PM MDT
AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLANO TO IDAHO FALLS
TO 5 MILES NORTH OF ABERDEEN..AND MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
REXBURG... LORENZO...RIGBY...SHELLEY AND UCON...
ABERDEEN AND ROSE...
AMMON...BLACKFOOT...FIRTH AND IONA...
ARCHER AND GOSHEN...
GIBSON...
POCATELLO...CHUBBUCK
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4342 11141 4299 11167 4248 11252 4309 11302
4359 11218 4401 11192
TIME...MOT...LOC 2246Z 328DEG 17KT 4382 11188 4347 11208
4302 11284
HUSTONSpecial weather statement, Jul 3, 5:58 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO 558 PM MDT FRI JUL 3 2009 IDZ022-040100- ONEIDA ID-CASSIA ID- 558 PM MDT FRI JUL 3 2009 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO SOUTHWESTERN ONEIDA COUNTY IN SOUTHEAST IDAHO UNTIL 700 PM MDT AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF BLACK PINE..MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND SMALL HAIL. LOCATIONS IMPACTED INCLUDE... BLACK PINE... HOLBROOK... LAT...LON 4216 11329 4227 11260 4199 11254 4199 11325 TIME...MOT...LOC 2358Z 261DEG 26KT 4209 11314 MESSICK
Special weather statement, Jul 3, 6:26 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
626 PM MDT FRI JUL 3 2009
IDZ017-040200-
LINCOLN ID-BLAINE ID-
626 PM MDT FRI JUL 3 2009
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL BLAINE COUNTY IN CENTRAL IDAHO
WESTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
UNTIL 800 PM MDT
AT 623 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF WENDELL..MOVING EAST AT 15
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND HAIL UP TO ONE QUARTER INCH.
LOCATIONS IMPACTED INCLUDE...
SHOSHONE...
LAT...LON 4320 11439 4319 11436 4320 11433 4280 11414
4280 11433 4284 11436 4284 11457 4285 11458
4309 11459
TIME...MOT...LOC 0025Z 252DEG 14KT 4285 11475
MESSICKThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:15 PM MDT | Severe Thunderstorm Warning | PIH | Bonneville | 15 min |
| Jul 3, 6:26 PM MDT | Special Weather Statement | PIH | Lincoln | 94 min |
| Jul 3, 6:50 PM MDT | Special Weather Statement | PIH | Power | 70 min |
| Jul 3, 6:55 PM MDT | Flash Flood Warning | PIH | Blaine | 3 hr |
| Jul 3, 7:12 PM MDT | Special Weather Statement | PIH | Minidoka | 93 min |
| Jul 3, 8:28 PM MDT | Special Weather Statement | PIH | Bannock, Bear Lake, Caribou, Franklin, Oneida | 92 min |
| Jul 4, 2:39 PM MDT | Flash Flood Warning | PIH | Blaine | 90 min |
| Jul 4, 2:57 PM MDT | Severe Thunderstorm Warning | PIH | Power | 20 min |
| Jul 4, 3:08 PM MDT | Flash Flood Warning | PIH | Bannock | 3 hr |
| Jul 4, 3:29 PM MDT | Special Weather Statement | PIH | Teton | 61 min |
| Jul 4, 3:36 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Caribou | 39 min |
| Jul 4, 3:49 PM MDT | Flash Flood Warning | PIH | Madison, Teton | 116 min |
| Jul 4, 3:54 PM MDT | Special Weather Statement | PIH | Butte | 51 min |
| Jul 4, 4:26 PM MDT | Flash Flood Warning | PIH | Cassia | 94 min |
| Jul 4, 4:35 PM MDT | Special Weather Statement | PIH | Oneida | 40 min |
| Jul 4, 4:49 PM MDT | Severe Thunderstorm Warning | PIH | Cassia, Oneida | 26 min |
| Jul 4, 5:36 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Blaine, Power | 54 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.